MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035422040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombus (2101)
Date of Event 02/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the first of 2 reports.
 
Event or Problem Description
It was reported that during coil embolization of aneurysm, there was a thrombus present on the coil detachment zone of the coil.Multiple attempts were made to put the first coil(subject coi) and then the second coil in the aneurysm without success.Both the coils were removed and procedure was completed with a third of the same device without patient complications.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed; review and analysis of all available information failed to indicate an assignable cause or probable assignable cause for the reported event.Based on the information available the exact cause for the reported event cannot be determined.
 
Event or Problem Description
It was reported that during coil embolization of aneurysm there was a thrombus present on the coil detachment zone of the coil.Multiple attempts were made to put the first coil(subject coi) and then the second coil in the aneurysm without success.Both the coils were removed and procedure was completed with a third of the same device without patient complications.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.However vessel thrombosis is a known risk associated with endovascular procedures and noted as such in the device directions for use (dfu).Therefore, an assignable cause of anticipated procedural complication was assigned to reported thrombosis.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 2MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6430440
Report Number3008881809-2017-00085
Device Sequence Number861276
Product Code HCG
UDI-Device Identifier04546540675842
UDI-Public(01)04546540675842(17)190430(10)18979524
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K102672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model NumberM0035422040
Device Catalogue NumberM0035422040
Device Lot Number18979524
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2017
Supplement Date Received by ManufacturerNot provided
06/09/2017
Initial Report FDA Received Date03/23/2017
Supplement Report FDA Received Date05/26/2017
07/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;